# SDR AU990430041

- Difficulty date: April 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna U206C
- Propeller: Mcauly D3A34C404
- System (JASC): 6111 · Propeller Blade Section
- Part: Bearing
- Part number: C5270
- Condition: Corroded
- Location: Propeller Blade
- Part time: 1,855 hours
- Component: Mcauly, D3A34C
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AU) INSPECTION FOUND THE BLADE BEARINGS CORRODED BEYOND LIMITS.  THE BLADE BEARINGS WERE NOT WITHIN REPAIRABLE LIMITS.  THE BEARINGS WERE REPLACED.
